# SDR AALA202509291004

- Difficulty date: September 21, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N166NN
- Make and model: Airbus A321-231
- Aircraft serial: 6973
- Aircraft time: 28,185 hours, 11,221 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R3 EMERGENCY DOOR PRESSURE IS LOW. MAINTENANCE SERVICED R3 EMERGENCY DOOR DAMPER IAW AMM 52-22-00-614-002-A.
